# SDR AU960105

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gascolator
- Condition: Leaking
- Location: Eng,Fuel Dist Sy
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE GASCOLATOR LOOSE DUE TO RETAINER ARM MOVING AND  ALLOWING BOWL TO MOVE SIDEWAYS - FUEL LEAKING FROM GASCOLATOR -SUSPECT CAUSED BY OVERTORQUEING OF THE RETAINER ARM CAUSING  DISTORTION OF THE ARM
